# SDR SWAA2022022290645

- Difficulty date: January 30, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 31,350 hours, 16,125 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING WIGGLE PLATE CRACKED O/B OF PANEL #651DB. / REMOVED AND INSTALLED NEW WIGGLE PLATE PER. SRM 51-40-02
